Previous Question Answers

 
print
Question :
Posted On : 5/11/2018 12:00:10 AM
erythromycin syrup..is it causing vomiting for children_? can be given in cases of mild diarrhea_?
4
Expert Answer :
Erythromycin can cause vomiting. It is recommended in children with diarrhea due to cholera. It is not used for other bacterial diarrhea as there are better antibiotics available.
Answer Discussion :
W
Wael
no it's can be given
10 Days ago
S
Shubhranshu Shekhar
Erythromycin has an association in development of hypertrophic pyloric stenosis, hence vomiting may be a presentation.
diarrhea requires fluid and electrolytes primarily. not sure about erythromycin

11 Days ago
O
Osama Mustafa Simsaa
yes
can be given

11 Days ago
M
mohammed
side effects include GIT upsets including vomiting but if indicated it can be given if mild diarrhea
14 Days ago



ask doctor
Ask a Doctor
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.